# SDR UPS98828155

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36418402N
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 RT WING T/E, THE WING JACK POINT FITTING IS CRACKED AT THE UPPER END.  REMOVED AND REPLACED THE WING JACK POINT FITTING IAW SRM 51-1-20D AND 51-3-0.
